Alert archive / Texas / River Flood Warnings in 2017
River Flood Warning 15, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Apr 13, 2017, 10:13 AM CDT for Val Verde County, Texas. It took effect at Apr 13, 2017, 8:01 PM CDT. It was in force for 31 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2017, 10:13 AM CDT (15:13 UTC)
- In effect from
- Apr 13, 2017, 8:01 PM CDT
- Expired
- Apr 15, 2017, 2:44 AM CDT
- In force
- 31 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 123 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pecos River near Langtry (LTRT2).
- Action stage
- 7 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08447410, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
906
WGUS44 KEWX 131513
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
1013 AM CDT Thu Apr 13 2017
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Pecos River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC465-140913-
/O.NEW.KEWX.FL.W.0014.170413T1513Z-170414T1003Z/
/PDAT2.2.ER.170413T1327Z.170413T1800Z.170413T2203Z.NO/
1013 AM CDT Thu Apr 13 2017
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Pecos River At Pandale Crossing.
* until late tonight...or until the warning is cancelled.
* At 9:15 AM Thursday the stage was 11.3 feet (3.4 meters).
* Flood stage is 7.0 feet (2.1 meters).
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 12.2 feet or
3.7 meters by this afternoon. The river will fall back below flood
stage by this evening.
* Impact...At 10.0 feet...(3.0 meters), Moderate flooding is well into the flood plain
making secondary roads and crossings along the Pecos River and tributaries very
dangerous to travel. Swimmers and tubers should leave the river as flow is dangerously turbulent. Campers vehicles and gear in the flood plain can be swept downstream...
&&
Below are the latest river stages and forecasts (feet):
BF FLD Observed Forecast 7AM (FT)
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Pandale Crossing 5 7 11.3 Thu 09 AM 2.2 1.7 1.8 1.8
Below are the latest river stages and forecasts (meters):
BF FLD Observed Forecast 7AM (M)
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Pandale Crossing 2 2 3.4 Thu 09 AM 0.7 0.5 0.5 0.5
&&
LAT...LON 3023 10175 3028 10169 3012 10149 2984 10137
2981 10150 3007 10157
$$
TXC465-140912-
/O.NEW.KEWX.FL.W.0015.170414T1109Z-170415T0744Z/
/LTRT2.1.ER.170414T1109Z.170414T1800Z.170414T1944Z.NO/
1013 AM CDT Thu Apr 13 2017
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Pecos River Near Langtry.
* from Friday morning to late Friday night...or until the warning is cancelled.
* At 8:15 AM Thursday the stage was 2.0 feet (0.6 meters).
* Flood stage is 10.0 feet (3.0 meters).
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue to rise to
near 12.5 feet 3.8 meters by tomorrow early afternoon. The river will fall
below flood stage by tomorrow afternoon.
* Impact...At 13.0 feet...(4.0 meters), Turbulence in the river channel is
dangerous to canoeists and kayakers. Flow inundates the lower banks of the
canyon threatening sleeping campers and their gear..
&&
Below are the latest river stages and forecasts (feet):
BF FLD Observed Forecast 7AM (FT)
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Langtry 7 10 2.0 Thu 08 AM 11.2 3.5 2.9 2.8
Below are the latest river stages and forecasts (meters):
BF FLD Observed Forecast 7AM (M)
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Langtry 2 3 0.6 Thu 08 AM 3.4 1.1 0.9 0.9
&&
LAT...LON 2981 10150 2984 10137 2975 10133 2965 10135
2971 10140 2977 10146
$$5 follow-up statements
660
WGUS44 KEWX 131656
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
1156 AM CDT Thu Apr 13 2017
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Devils River...Pecos River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC465-141056-
/O.EXT.KEWX.FL.W.0015.170414T0928Z-170415T1435Z/
/LTRT2.2.ER.170414T0928Z.170414T1800Z.170415T0235Z.NO/
1156 AM CDT Thu Apr 13 2017
...Forecast flooding increased from Minor to Moderate severity...
The flood warning continues for
THE Pecos River Near Langtry.
* from late tonight to Saturday morning...or until the warning is cancelled.
* At 11:15 AM Thursday the stage was 4.7 feet (1.4 meters).
* Flood stage is 10.0 feet (3.0 meters).
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow and continue to rise to
near 19.3 feet or 5.9 meters by tomorrow afternoon. The river will fall
below flood stage by tomorrow late evening.
* Impact...At 20.0 feet...(6.1 meters), Major flooding covers the bottom of the
canyon in most places and is very turbulent and dangerous to canoeists and
kayakers below Pandale to Amistad Reservoir..
&&
Below are the latest river stages and forecasts (feet):
BF FLD Observed Forecast 7AM (FT)
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Langtry 7 10 4.7 Thu 11 AM 15.0 3.6 3.1 3.0 3.0
Below are the latest river stages and forecasts (meters):
BF FLD Observed Forecast 7AM (M)
Location STG STG STG DAY TIME Fri Sat Sun Mon Tue
Langtry 2 3 1.4 Thu 11 AM 4.6 1.1 0.9 0.9 0.9
&&
LAT...LON 2981 10150 2984 10137 2975 10133 2965 10135
2971 10140 2977 10146
$$
TXC465-141056-
/O.NEW.KEWX.FL.W.0016.170413T1656Z-170414T2047Z/
/BKCT2.2.ER.170413T1541Z.170414T0000Z.170414T0847Z.NO/
1156 AM CDT Thu Apr 13 2017
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Devils River At Bakers Crossing 19N Of Comstock.
* until Friday afternoon...or until the warning is cancelled.
* At 11:15 AM Thursday the stage was 9.2 feet (2.8 meters).
* Flood stage is 6.0 feet (1.8 meters).
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 12.4 feet or 3.8 meters by this
evening. The river will fall back below flood stage Friday morning.
* Impact...At 12.0 feet...(3.7 meters), Campers, automobiles and equipment near
the river above Juno to Amistad Reservoir can be washed downstream. The river
is very turbulent at this level and dangerous for inexperienced swimmers,
canoeists and kayakers. Five feet of flow covers the Highway 163 bridge below
Juno..
&&
Below are the latest river stages and forecasts (feet):
BF FLD Observed Forecast 7AM (FT)
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Bakers Crossing 4 6 9.2 Thu 11 AM 2.9 2.7 2.7 2.7 2.7
Below are the latest river stages and forecasts (meters):
BF FLD Observed Forecast 7AM (M)
Location STG STG STG DAY TIME Fri Sat Sun Mon Tue
Bakers Crossing 1 2 2.8 Thu 11 AM 0.9 0.8 0.8 0.8 0.8
&&
LAT...LON 2996 10118 2996 10110 2989 10097 2971 10095
2968 10103 2986 10105
$$897
WGUS84 KEWX 131851
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
151 PM CDT Thu Apr 13 2017
...The flood warning continues for the following rivers in Texas...
Pecos River At Pandale Crossing Affecting Val Verde County
Pecos River Near Langtry Affecting Val Verde County
Devils River At Bakers Crossing 19N Of Comstock Affecting Val Verde County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC465-141251-
/O.EXT.KEWX.FL.W.0014.000000T0000Z-170414T1446Z/
/PDAT2.2.ER.170413T1327Z.170413T1615Z.170414T0246Z.NO/
151 PM CDT Thu Apr 13 2017
The flood warning continues for
the Pecos River At Pandale Crossing.
* until Friday morning...or until the warning is cancelled.
* At 1:15 PM Thursday the stage was 11.1 feet (3.4 meters).
* Flood stage is 7.0 feet (2.1 meters).
* Moderate flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by tonight.
* Impact...At 10.0 feet...(3.0 meters), Moderate flooding is well into the flood
plain making secondary roads and crossings along the Pecos River and
tributaries very dangerous to travel. Swimmers and tubers should leave the
river as flow is dangerously turbulent. Campers vehicles and gear in the flood
plain can be swept downstream.
&&
Below are the latest river stages and forecasts (feet):
BF FLD Observed Forecast 7AM (FT)
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Pandale Crossing 5 7 11.1 Thu 1 PM 2.0 1.8 1.9 1.8 1.8
Below are the latest river stages and forecasts (meters):
BF FLD Observed Forecast 7AM (M)
Location STG STG STG DAY TIME Fri Sat Sun Mon Tue
Pandale Crossing 2 2 3.4 Thu 1 PM 0.6 0.5 0.6 0.5 0.5
&&
LAT...LON 3023 10175 3028 10169 3012 10149 2984 10137
2981 10150 3007 10157
$$
TXC465-141250-
/O.EXT.KEWX.FL.W.0015.170414T0835Z-170415T1128Z/
/LTRT2.2.ER.170414T0835Z.170414T1800Z.170414T2328Z.NO/
151 PM CDT Thu Apr 13 2017
The flood warning continues for
the Pecos River Near Langtry.
* from late tonight to Saturday morning...or until the warning is cancelled.
* At 1:15 PM Thursday the stage was 7.0 feet (2.1 meters).
* Flood stage is 10.0 feet (3.0 meters).
* Moderate flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to rise to
near 18.3 feet 5.6 meters by early Friday afternoon. The river will fall
below flood stage by Friday evening.
* Impact...At 17.0 feet...(5.2 meters), Turbulence in the river channel is
dangerous to canoeists and kayakers. Flow inundates the lower banks of the
canyon threatening sleeping campers and their gear.
&&
Below are the latest river stages and forecasts (feet):
BF FLD Observed Forecast 7AM (FT)
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Langtry 7 10 7.0 Thu 1 PM 13.7 3.6 3.1 3.0 3.0
Below are the latest river stages and forecasts (meters):
BF FLD Observed Forecast 7AM (M)
Location STG STG STG DAY TIME Fri Sat Sun Mon Tue
Langtry 2 3 2.1 Thu 1 PM 4.2 1.1 0.9 0.9 0.9
&&
LAT...LON 2981 10150 2984 10137 2975 10133 2965 10135
2971 10140 2977 10146
$$
TXC465-140924-
/O.EXT.KEWX.FL.W.0016.000000T0000Z-170414T0924Z/
/BKCT2.2.ER.170413T1541Z.170413T1630Z.170413T2124Z.NO/
151 PM CDT Thu Apr 13 2017
The flood warning continues for
the Devils River At Bakers Crossing 19N Of Comstock.
* until late tonight...or until the warning is cancelled.
* At 1:15 PM Thursday the stage was 7.7 feet (2.3 meters).
* Flood stage is 6.0 feet (1.8 meters).
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by late this
afternoon.
* Impact...At 8.0 feet...(2.4 meters), Moderate lowland flooding reaches the
Highway 163 bridge floor several miles below Juno. This level is turbulent and
dangerous for inexperienced swimmers, canoeists and kayakers..
&&
Below are the latest river stages and forecasts (feet):
BF FLD Observed Forecast 7AM (FT)
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Bakers Crossing 4 6 7.7 Thu 1 PM 2.7 2.6 2.6 2.5 2.5
Below are the latest river stages and forecasts (meters):
BF FLD Observed Forecast 7AM (M)
Location STG STG STG DAY TIME Fri Sat Sun Mon Tue
Bakers Crossing 1 2 2.3 Thu 1 PM 0.8 0.8 0.8 0.8 0.8
&&
LAT...LON 2996 10118 2996 10110 2989 10097 2971 10095
2968 10103 2986 10105
$$319
WGUS84 KEWX 140107
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
807 PM CDT Thu Apr 13 2017
...The flood warning continues for the following rivers in Texas...
Pecos River Near Langtry Affecting Val Verde County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC465-141907-
/O.EXT.KEWX.FL.W.0015.170414T0101Z-170415T1128Z/
/LTRT2.2.ER.170413T1833Z.170414T1800Z.170414T2328Z.NO/
807 PM CDT Thu Apr 13 2017
The flood warning continues for
the Pecos River Near Langtry.
* At 7:15 PM Thursday the stage was 6.0 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is forecast.
* Forecast...River has fallen below action stage but is expected to rise again
above moderate stage at 13Z, cresting at 18 ft around 18Z.
* Impact...At 17.0 feet...(5.2 meters), Turbulence in the river channel is
dangerous to canoeists and kayakers. Flow inundates the lower banks of the
canyon threatening sleeping campers and their gear..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Langtry 7 10 6.0 Thu 07 PM 3.6 3.1 3.0 3.0
&&
LAT...LON 2981 10150 2984 10137 2975 10133 2965 10135
2971 10140 2977 10146
$$853
WGUS84 KEWX 140148
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
848 PM CDT Thu Apr 13 2017
...The flood warning continues for the following rivers in Texas...
Pecos River Near Langtry Affecting Val Verde County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC465-141948-
/O.EXT.KEWX.FL.W.0015.000000T0000Z-170415T0749Z/
/LTRT2.2.ER.170413T1833Z.170414T1200Z.170414T1949Z.NO/
848 PM CDT Thu Apr 13 2017
The flood warning continues for the Pecos River Near Langtry.
* At 8:15 PM Thursday the stage was 11.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 19.0 feet by tomorrow
morning. The river will fall below flood stage tomorrow early afternoon.
* Impact...At 20.0 feet...(6.1 meters), Major flooding covers the bottom of the
canyon in most places and is very turbulent and dangerous to canoeists and
kayakers below Pandale to Amistad Reservoir..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Fri Sat Sun Mon Tue
Langtry 7 10 11.5 Thu 08 PM 19.0 3.5 3.1 3.0 3.0
&&
LAT...LON 2981 10150 2984 10137 2975 10133 2965 10135
2971 10140 2977 10146
$$203
WGUS84 KEWX 141322
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
822 AM CDT Fri Apr 14 2017
...The flood warning is cancelled for the following rivers in Texas...
Pecos River Near Langtry Affecting Val Verde County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC465-141352-
/O.CAN.KEWX.FL.W.0015.000000T0000Z-170415T0749Z/
/LTRT2.1.ER.170413T1833Z.170414T0215Z.170414T0618Z.NO/
822 AM CDT Fri Apr 14 2017
The flood warning is cancelled for
the Pecos River Near Langtry.
* At 8:15 AM Friday the stage was 5.2 feet (1.6 meters).
* Flood stage is 10.0 feet (3.0 meters).
* Fell below flood stage at 1:18 AM Friday.
* Forecast...The river is now below bankfull stage and will continue
to fall to 3.5 feet or about 1 meter by tomorrow morning.
&&
Below are the latest river stages and forecasts (feet):
BF FLD Observed Forecast 7AM (FT)
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Langtry 7 10 5.2 Fri 08 AM 3.5 3.2 3.2 3.2 2.9
Below are the latest river stages and forecasts (meters):
BF FLD Observed Forecast 7AM (M)
Location STG STG STG DAY TIME Sat Sun Mon Tue Wed
Langtry 2 3 1.6 Fri 08 AM 1.1 1.0 1.0 1.0 0.9
&&
LAT...LON 2981 10150 2984 10137 2975 10133 2965 10135
2971 10140 2977 10146
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Apr 13, 9:23 AM CDT, 50 minutes earlier.
Area forecast discussion, Apr 13, 9:23 AM CDT, 50 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 923 AM CDT Thu Apr 13 2017 .UPDATE... Area radar data continues to show an area of showers and thunderstorms ongoing across the southern Edwards Plateau and Rio Grande Plains this morning. An MCV has formed and this has helped maintain convection. We do see some slow warming of cloud tops, which argues for decreased activity. However, we are seeing some new development ahead of the MCV and have opted to increase rain chances for areas mainly west of Highway 83 through mid-morning. We will need to keep an eye on any outflow boundaries produced by this convective complex as this could provide a focus for afternoon convection farther east across the Hill Country and I-35 corridor. && .PREV DISCUSSION... /ISSUED 626 AM CDT Thu Apr 13 2017/ AVIATION... SHRA/TSRA SW to NW of KDRT will continue to drift E for a few hours this morning and have mentioned at KDRT through 15z when they will dissipate. ISOLD/SCT SHRA/TSRA later this morning into afternoon and ISOLD SHRA/TSRA western areas tonight into Friday are expected. PROBs are too low to mention, although will monitor radar and model trends for possible updates. IFR/MVFR CIGs and patchy IFR/MVFR VSBYs will lift to VFR this afternoon with some areas becoming SCT. CIGs will lower to MVFR late this evening and IFR overnight. VSBYs ranging from LIFR to MVFR are possible in SHRA/TSRA. SE winds 5 to 12 KTs increase to 10 to 18 KTs by midday and then decrease to 5 to 12 KTs tonight. PREV DISCUSSION... /ISSUED 455 AM CDT Thu Apr 13 2017/ SHORT TERM (Today through Friday)... A broken line of showers and thunderstorms are ongoing across portions of the western Edwards Plateau. These will continue their east/northeast motion, potentially impacting the northern reaches of Val Verde and Edwards County this morning. Severe threat is minimal as storms will continue to weaken as they move eastward. Meanwhile, some patchy fog may develop across portions of the coastal plains this morning. As the upper ridge shifts eastward, the upper disturbance will continue its advance northeastward toward northern TX/OK through the daytime hours of Thursday. Ample moisture due to southeasterly winds advecting moisture from the Gulf, weak dynamics from the base of the lifting upper ridge, as well as sufficient instability, will yield the chance for isolated to scattered thunderstorms across much of the region today. Severe threat should be minimal given the weak shear profiles, which will be supportive of pulse-type thunderstorms. Friday will be fairly similar to Thursday, with isolated showers and thunderstorms possible. LONG TERM (Friday Night through Wednesday)... From Friday evening through Monday morning, small scale disturbances embedded within the zonal westerly flow aloft will yield unsettled weather. Surface winds will continue to be out of the southeast and will continue to advect ample boundary layer moisture into south central TX. This moisture will yield ample cloud cover and slight chances for showers and thunderstorms, but accumulated rainfall amounts are expected to be minimal. However, models are suggesting a slightly more potent shortwave trough coming across northern Mexico and ejecting into south central TX on Monday night into Tuesday morning. Significant severe weather or heavy rainfall does not appear likely from this system at this time, but is worth keeping an eye on. Beyond this, the GFS continues to hint at embedded shortwave activity through the middle-to-end of next week. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 79 62 80 63 81 / 30 10 10 - 20 Austin Bergstrom Intl Airport 79 61 80 62 81 / 30 10 10 - 10 New Braunfels Muni Airport 79 62 80 63 81 / 30 10 10 10 10 Burnet Muni Airport 75 61 77 62 79 / 30 10 10 10 20 Del Rio Intl Airport 78 65 80 65 82 / 60 20 20 10 20 Georgetown Muni Airport 79 61 79 62 80 / 30 10 10 - 20 Hondo Muni Airport 79 63 80 64 82 / 30 20 20 10 30 San Marcos Muni Airport 78 61 80 62 81 / 30 10 10 - 10 La Grange - Fayette Regional 81 62 81 63 82 / 30 - 10 - 10 San Antonio Intl Airport 78 63 80 64 81 / 30 10 10 10 20 Stinson Muni Airport 78 63 80 64 82 / 30 10 10 - 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...Oaks Synoptic/Grids...24 Public Service/Data Collection...Treadway
Hazardous weather outlook, Apr 13, 8:54 AM CDT, 1 hour 19 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 854 AM CDT Thu Apr 13 2017 TXZ171>173-183>194-202>209-217>225-228-141400- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 854 AM CDT Thu Apr 13 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Heavy rains will cause flooding over Val Verde County this morning into early this afternoon. Locally heavy downpours of 1 to 3 inches could expand east to near Highway 183 through early this afternoon. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Apr 13, 5:22 AM CDT, 4 hours 51 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 522 AM CDT THU APR 13 2017 TXZ183-131100- Val Verde TX- 522 AM CDT THU APR 13 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY UNTIL 600 AM CDT... At 521 AM CDT, Doppler radar was tracking a strong thunderstorm 9 miles northwest of Pandale, moving east at 30 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Pandale and Hackberry Crossing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3029 10176 3029 10120 2989 10128 3005 10176 TIME...MOT...LOC 1021Z 275DEG 24KT 3027 10168 CP
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 5:22 AM CDT | Special Weather Statement | EWX | Val Verde | 38 min |
| Apr 13, 6:00 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Apr 13, 6:50 AM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| Apr 13, 10:13 AM CDT | River Flood Warning | EWX | Val Verde | 19 hr |
| Apr 13, 10:15 AM CDT | Areal Flood Advisory | EWX | Val Verde | 4 hr |
| Apr 13, 11:56 AM CDT | River Flood Warning | EWX | Val Verde | 28 hr |
Nearby
River Flood Warnings in Texas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.